# SDR DALA2023122610610

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 72,875 hours, 23,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 1R DOOR WILL NOT DISARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM PROX SENSORS, INDICATION CHECKS NML. (4412114)
